# SDR SWAA2022100649083

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS500B LBL25. MARKED. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02-OG-0 STEP #9.;[02] REMOVED CRACKED ANGLE AT FWD CARGO BAY BS500B FWD SIDE LBL 25;IAW SRM 51-40-02-OG-0.;[03] LOCATED AND DRILLED NEW ANGLE WITH P/N 143A7502U163 ;LOT#1503104-1;PO#883158 ;IAW SRM 51-40-05-OG-0;AND DWG#143A7505 OK TO INSTALL;[04] LOCATED AND DRILLED NEW ANGLE WITH P/N 143A7502U163 ;LOT#1503104-1;PO#883158 ;IAW SRM 51-40-05-0G-0;AND DWG#143A7505 OK TO INSTALL;[05] CORRECTION:PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02-0G-0 STEP #9;[06] CORRECTION:REMOVED CRACKED ANGLE AT FWD CARGO BAY BS500B FWD SIDE LBL 25;IAW SRM 51-40-02-0G-0.;[07] VERIFIED CORRECTIVE ACTIONS 1-6. OK TO INSTALL;[08] INNSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FCB BS.500B LBL25 IAW SRM 51-40-02-0G-0 AND DWG #143A7505;[09] INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FCB BS.500B LBL25 IAW SRM 51-40-02-0G-0 AND DWG #143A7505;[10] VERIFIED CORRECTIVE ACTION ITEM 9.;[11] ALL MAINTENANCE ACTIONS ARE COMPLETE REQUIRE FINAL BUYOFF.;[12] RII VERIFIED CORRECTIVE ACTION ITEM 8-11.;[13] ALL STEPS COMPLETE; CARD COMPLETE.;[14] VERIFIED MEASUREMENT FIELDS.;[15] CERTIFIED
